Illinois Journal of Mathematics

Compact Hankel operators on the Bergman space

Karel Stroethoff

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 159-174.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988500

Digital Object Identifier
doi:10.1215/ijm/1255988500

Mathematical Reviews number (MathSciNet)
MR1031892

Zentralblatt MATH identifier
0687.47019

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 46E20: Hilbert spaces of continuous, differentiable or analytic functions 47B07: Operators defined by compactness properties 47B38: Operators on function spaces (general)

Citation

Stroethoff, Karel. Compact Hankel operators on the Bergman space. Illinois J. Math. 34 (1990), no. 1, 159--174. doi:10.1215/ijm/1255988500. https://projecteuclid.org/euclid.ijm/1255988500


Export citation